# SDR ASAA2019022028337

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,043 hours, 12,998 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire Harness
- Part number: 3250350030
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND MAINT MESSAGE 79-11101, THE ENGINE OIL TEMPERATURE SIGNAL (TEO) IS OUT OF RANGE, LONG TERM FAULT. GROUNDED - YES. ON DEFERRAL. REMOVED AND REPLACED J6 FAN WIRING HARNESS ON NR 1 ENGINE PER AMM 73-21-06/401, NO EEC FAULTS. ACTUATORS TEST SUCCESSFUL. THIS CLEARS PLT.
